| Model Number |
1961-92-031 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical notification received for revision due to instability.Date of implant: (b)(6) 2021, date of revision: (b)(6) 2022, (left knee).Revision of the tibial insert.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All implant x-ray images were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
On (b)(6) 2021, the patient had a left cemented total knee arthroplasty to address primary osteoarthritis endstage, left knee.Depuy components were implanted during this procedure.On (b)(6) 2022 patient reports having instability ion the left knee.On (b)(6) 2022, the patient had a revision left total knee arthroplasty, tibial component to address failed left total knee arthroplasty secondary to global instability.During the procedure the surgeon observed global instability, there was no polyethylene wear on the patella.Only the insert was revised.